The main purpose of the present paper is to study the geometry of transversal lightlike submanifolds and radical transversal lightlike submanifolds of metallic semi-Riemannian manifolds. We investigate the geometry of distributions and obtain necessary and sufficient conditions for the induced connection on these manifolds to be a metric connection. We also obtain characterization of transversal lightlike submanifolds of metallic semi-Riemannian manifolds. Finally, we give two examples.
ERDOĞAN, FEYZA ESRA
"Transversal lightlikesubmanifolds of metallic semi-Riemannian manifolds,"
Turkish Journal of Mathematics: Vol. 42:
6, Article 25.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss6/25